The Laminar Far Wake Flow of a Non-Newtonian Power-Law Fluid

[+] Author and Article Information
E. M. Mitwally

Energy Department, The World Bank, Washington, D.C. 20433

J. Fluids Eng 101(3), 331-334 (Sep 01, 1979) (4 pages) doi:10.1115/1.3448971 History: Received March 01, 1979; Online October 12, 2010


Asymptotic solutions are presented for the laminar flow far behind a two-dimensional object for incompressible non-Newtonian power-law fluids. The solutions are given up to the third order approximation with a note on higher order approximations. When the flow behavior index tends to unity, the present solutions reduce to those already published for the Newtonian laminar far wake flow.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In